Coefficient bounds for regular and bi-univalent functions linked with Gegenbauer polynomials
Main Article Content
Making use of Gegenbauer polynomials, we initiate and explore two sets of normalized regular and bi-univalent (or bi-Schlicht) functions in the unit disc linked with Gegenbauer polynomials. We investigate certain coefficients bounds and the Fekete-Szego functional for functions in these families. We also present few interesting observations and provide relevant connections of the results investigated.
Download data is not yet available.
How to Cite
Sondekola Rudra, S., & Galib Atshan, W. (2022). Coefficient bounds for regular and bi-univalent functions linked with Gegenbauer polynomials. Gulf Journal of Mathematics, 13(2), 67-77. https://doi.org/10.56947/gjom.v13i2.723